EconPapers    
Economics at your fingertips  
 

Fixed-Point Theorems for Mean Nonexpansive Mappings in Banach Spaces

Zhanfei Zuo

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We define a mean nonexpansive mapping T on X in the sense that , . It is proved that mean nonexpansive mapping has approximate fixed-point sequence, and, under some suitable conditions, we get some existence and uniqueness theorems of fixed point.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/746291.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/746291.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:746291

DOI: 10.1155/2014/746291

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:746291